# SDR C77A20191119001

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 31,544 hours, 19,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE IN MULTIPLE REGIONS ON THE UPPER FLANGE OF THE P/N 170-21769-403 FR17 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE FORWARD FUSELAGE. REFERENCE FIGURES 1-2 FOR DETAILS. THE DAMAGE WILL BE REPAIRED BY CUTOUT AND DOUBLER REPAIRS IN EACH AREA IN ACCORDANCE WITH SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE AND THIS EO IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-53MR-221.2 IS BEING ACCOMPLISHED BY WO 2785391
